# SDR DHL2001807017

- Difficulty date: May 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Linkage
- Condition: Out Of Position
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT EXCEEDED 35 DEG BANK DURING TURNS.  REPOSITIONED LINKAGE ABOVE SERVO MICROSWITCH.  OPS CK''D OK IAW MM 22-20-0.
